I was on Lantus and Apidra for many years. My Dr changed my insulin to Toujeo and Apidra. I am finding Toujeo less effective and have to take more of it. Has this happened to anyone else. Also am struggling with morning blood sugars which are high no matter what I eat the night before.....Insulin has also resulted in weight gain . Please share if you have any solutions to this problem or know anyhing about Toujeo. Thanks
I am struggling with morning highs and seem to be needing to take much more insulin which I really dont want to do. I go to sleep at night with a certain reading, take insulin Apidra and Lantus and wake up in the morning with the high reading. I have also noticed that the reading does sometimes drop during the course of the night but is high again when I wake up. Also have put on weight. I dont know whether this is a result of wrong eating or whether medication can also… read more
I read where ACV interferes with Insulin. If so, how much has to be taken to negatively affect my Insulin? Does it affect Novolin N? thanks.
My Lantus was changed to Trulicity. Hoping I don’t have issues with this. Plus other meds were changed due to what is covered by my medical. So a new round plus meter ugh! Appreciate any and all help. Tyvm Hugs
I've been on so many diabetic medications . Nothing is truly working for me
Metformin - did nothing for A1C
Jauamet - gave me low blood sugar too low
Victoza - I loved it but ended in emergency for the pain I was experiencing.
Now I'm on Jardiance I'm not liking it
I have consistantly high blood sugar readings. I'm on Lantus and Gliclizide. My doctor says I need to up my medication, however I have discovered that if I lower my dosage at night my morning readings are better. In fact, just a lowering of 5 units lantus, from 30u to 25u in the morning and going back to 10u or 15u in the evening works better than keeping both dosages at 30u. Can anyone explain this to me. I would rather be on the lower dosage. Often I forget to take my glicizide in the… read more
Is my itchy skin a result of using Lantus?
I have brusing since I started taking levimeir and humalog any ideas how to prevent it and why is it happening